Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Help


[Ni...]

Recommended Posts

I cannot figure out how to navigate this site, I registered, filled out An introduction, but cannot figure out how to post, when I try to use search it says I am not allowed. I am desperately trying to find help for nausea associated with take ring ... cannot eat. Thanks,  Nightheron
Link to comment
Share on other sites

Hello Night Heron, Welcome to BenzoBuddies!

 

I'm sorry the registration process was difficult for you, I had problems when I first joined, mostly because I'd never joined an online forum before.  Can you tell us a bit more about your situation?  You mention not being able to eat, is this because you're nauseous?  What benzo are you taking, and for how long?

 

Pamster

 

 

Link to comment
Share on other sites

I was put on Valium 2 mg three times a day to supposedly help with a terrible withdrawal from Cymbalta. I am doing a very slow taper of Valium over the past three months. With a compounded liquid I have only gone down 1 milliliter every other week and was doing well until five days ago. I now have horrible anxiety, muscle spasms, nausea, stomach upset, crying , weakness and cannot eat. The psychiatrist said to go back up to 1.3 milligrams from the 1.1 milligrams for that middle dose and I did but it has not helped. She prescribed phenergin for the nausea but I am scared to take it. I do not know what to do or how to tolerate this. I have already dealt with a year of withdrawal from the Cymbalta. Is there anyone who can help guide me? I cannot even figure out this site. I have educated myself about the brain etc. Thanks, Kay
Link to comment
Share on other sites

Valium can take awhile to build up in your system, this could be one reason why you're still feeling bad, also it's tough to pull the body out of withdrawals once they start.  You have two choices, wait this out, see if the 1.3 kicks in or you could try going up in dose. 

 

You appear to be very sensitive to these reductions, would your Dr be willing to let you take this slower, tapers should be driven by symptoms and adjusted when we react too negatively to the reductions.

 

I'd be nervous about taking more drugs too but you could do a search on our Other Medications  board to see what other members have to say about it. 

 

 

Link to comment
Share on other sites

×
×
  • Create New...